|Authors:||Jovanović, Božidar||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Partial reductions of Hamiltonian flows and Hess-Appel'rot systems on SO(n)||Journal:||Nonlinearity||Volume:||20||Issue:||2||First page:||221||Last page:||240||Issue Date:||1-Feb-2007||Rank:||M21||ISSN:||0951-7715||DOI:||10.1088/0951-7715/20/2/001||Abstract:||
We study reductions of the Hamiltonian flows restricted to their invariant submanifolds. As examples, we consider partial Lagrange-Routh reductions of the natural mechanical systems such as geodesic flows on compact Lie groups and n-dimensional variants of the classical Hess-Appel'rot case of a heavy rigid body motion about a fixed point.
Show full item record
checked on Dec 4, 2023
checked on Dec 5, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.